# SDR TWAA9775005

- Difficulty date: July 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982PS
- Make and model: Doug DC-9-31
- Aircraft serial: 47251
- Engine: Pwa JT8D9A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Tube
- Condition: Failed
- Location: Nr 6 Bearing
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

CMH - FLT 677 - DURING CRUISE, LEFT ENGINE, SN 2151, LOST OIL PRESSURE AND OIL QUANTITY.  ENGINE WAS SHUT DOWN IN-FLIGHT.  CHANGED NR 6 BEARING TUBE.  ENGINE RUN AND LEAK CHECK NORMAL.  CHECK C - 1-22-97 - STL.  ENGINE TOTAL TIME:  46,086 HOURS; 46,086 CYCLES.  (X)
